Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2018, Article ID 1346351, 3 pages
https://doi.org/10.1155/2018/1346351
Case Report

A Rare Presentation of Clozapine-Induced DRESS Syndrome

Maricopa Medical Center, 2601 E. Roosevelt St., Phoenix, AZ 85008, USA

Correspondence should be addressed to Carmel Moazez; moc.liamg@zezaomc

Received 27 February 2018; Accepted 16 April 2018; Published 11 June 2018

Academic Editor: Giuseppe A. Micali

Copyright © 2018 Carmel Moazez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Cacoub, P. Musette, V. Descamps et al., “The DRESS syndrome: a literature review,” American Journal of Medicine, vol. 124, no. 7, pp. 588–597, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. V. Penchilaiya, P. P. Kuppili, K. Preeti, and B. Bharadwai, “DRESS syndrome: addressing the drug hypersensitivity sndrome on combination of sodium valproate and olanzapine,” Asian Journal of Psychiatry, vol. 28, pp. 175-176, 2017. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Hassine, U. Ouail, A. Ouertani, R. Jomil, and F. Nacef, “Clozapine-Induced DRESS syndrome with multiple and rare organ involvement,” Asian Journal of Psychiatry, vol. 28, pp. 146-147, 2017. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Husain, B. Reddy, and R. Schwartz, “DRESS syndrome: part I. Clinical perspectives,” Journal of American Academy of Dermatology, vol. 68, no. 5, pp. 693.e1–693.e14, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Thompson, K. Chengappa, C. Good et al., “Hepatitis, hyperglycemia, pleural effusion, eosinophilia, hematuria and proteinuria occurring early in clozapine treatment,” International Clinical Psychopharmacology, vol. 13, no. 2, pp. 95–98, 1998. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Kang and J. Lee, “Eosinophilia, pleural effusion, hepatitis, and jaundice occurring early in clozapine treatment,” Clinical Psychopharmacology and Neuroscience, vol. 11, no. 2, pp. 103–105, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Husain, B. Reddy, and R. Schwartz, “DRESS syndrome: part II. Management and therapeutics,” Journal of American Academy of Dermatology, vol. 68, no. 5, pp. 709.e1–709.e9, 2013. View at Publisher · View at Google Scholar · View at Scopus